# SDR A6WA201643541

- Difficulty date: February 6, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6007522193
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM 2 HYD RACK, AFT LOWER CORNER IS CRACKED.  REPAIRED IAW 601R-53-62-031.
